MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0008800
Medical Device Problem Codes Nonstandard Device (1420); Device Displays Incorrect Message (2591); Communication or Transmission Problem (2896); Adverse Event Without Identified Device or Use Problem (2993); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this device prompted an error code 240, 78, 252 and case saver after repair and preventative maintenance.The procedure was not completed due to this event.There were no patient complications reported.This event is being reported for aborted/canceled procedure with a patient under unknown sedation.
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, the console device was not returned; however, it was serviced at the customer's facility by a field service engineer (fse).The fse confirmed the reported allegation of device displaying an error message, case saver mode and additionally found footswitch issue during service.The fse calibrated the device, the issue was resolved, and the unit was within specifications.A labeling review was performed and there is no indication that the device was not used in accordance with the instructions for use.A risk review was performed and confirmed that the events of cancelled/rescheduled - post sedation/sedation unknown and surgical procedure delayed are known event defined in the product's risk management documentation.The event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.It also includes consideration of risk severity and rate, and the overall residual risk of the p120 device is acceptable.The investigation conclusion code assigned is cause traced to component failure, which indicates an expected or random component failure was identified without any design or manufacturing issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is report is being submitted to correct the description of event or problem (b5) in section b, adverse event/product problem and mfr site zip/post code (g1) in section g, all manufacturers.Upon receipt at our quality assurance laboratory, the console device was not returned; however, it was serviced at the customer's facility by a field service engineer (fse).The fse confirmed the reported allegation of device displaying an error message, case saver mode and additionally found footswitch issue during service.The fse calibrated the device, the issue was resolved, and the unit was within specifications.A labeling review was performed and there is no indication that the device was not used in accordance with the instructions for use.A risk review was performed and confirmed that the events of cancelled/rescheduled - post sedation/sedation unknown and surgical procedure delayed are known event defined in the product's risk management documentation.The event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.It also includes consideration of risk severity and rate, and the overall residual risk of the p120 device is acceptable.The investigation conclusion code assigned is cause traced to component failure, which indicates an expected or random component failure was identified without any design or manufacturing issue.
 
Event or Problem Description
It was reported that this device prompted an error code 240 (system not calibrated), 78 (calibration interrupted in the middle), 252 (lasing and safety-pyro main not equal pyro safe) and case saver after repair and preventative maintenance.The procedure was not completed due to this event.There was no patient complications reported.This event is being reported for aborted/canceled procedure with a patient under unknown sedation.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22835376
Report Number2124215-2025-57146
Device Sequence Number15912204
Product Code GEX
UDI-Device Identifier07290109145419
UDI-Public(01)07290109145419(11)150910(10)5
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0008800
Device Catalogue NumberGA-0008800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer09/09/2025
02/13/2026
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date10/03/2025
02/27/2026
Date Device Manufactured09/10/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown